CSpace
严格单调似然比分布族的完全类定理
佟毅1; 陶波2
1992
Source Publication系统科学与数学
ISSN1000-0577
Volume012Issue:002Pages:97
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36201
Collection中国科学院数学与系统科学研究院
Affiliation1.抚顺石油学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
佟毅,陶波. 严格单调似然比分布族的完全类定理[J]. 系统科学与数学,1992,012(002):97.
APA 佟毅,&陶波.(1992).严格单调似然比分布族的完全类定理.系统科学与数学,012(002),97.
MLA 佟毅,et al."严格单调似然比分布族的完全类定理".系统科学与数学 012.002(1992):97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[佟毅]'s Articles
[陶波]'s Articles
Baidu academic
Similar articles in Baidu academic
[佟毅]'s Articles
[陶波]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[佟毅]'s Articles
[陶波]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.